... I've already had 3 bouts of diarrhea. I know that diarrhea is a side effect of Viibryd, but could it really occur this soon and so bad? I'm drinking lots of water trying to stay hydrated since this started. Is there anything else I should be doing?
It could be. The first time I took Viibryd I had the diarrhea but it wasn't too bad. The second time (I went off for two months, then back on it) I had terrible diarrhea each time I increased my dose. It does go away, sometimes take a day or so and might reoccur when you increase your dose. It's a big side effect but give it time to go away. If it doesn't then talk to you doctor. I would recommend drinking Gatorade or Pedialyte to help you out. It can really get rid of nutrients and dehydrate you and my dr told me to drink one of the two when it was bad. Good luck to you!
Diarrhea is listed as a mild temporary side effect. Like me you experienced it on the very first day. I also experienced it on every increase in medication until I got to 40 mg. I sometimes get it randomly. All of these are within the realm of 'normal'. If your diarrhea becomes severe, continuous, or does not clear up in a day or so, see your doctor.
As has been suggested, keep hydrated and keep your electrolytes in balance.
For me the medication was a life saver. I hope you have a wonderful experience as well.
Hi Deadwood777! I haven't had any problems with diarrhea but the Viibryd DID give me problems with gas. It would wear off after a few days, then begin again after each step up in dosage. I've been at 40mg for a couple of weeks now & not much of a problem with gas anymore. I think as your body becomes accustomed to the drug the side effects eventually wear off. The Viibryd is working great for me so far, so give it some time if you can.
Thanks, everyone. My guts are back to normal now and I'm experiencing no other side effects for now. No noticeable improvement in mood yet, but I'm being patient knowing it could take weeks to start noticing the effects. I'm battling what my doctor refers to as "vegetative depression" so maybe it'll take longer than most. Thanks again for the support. . .
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking the starter pack of Viibryd and I was wondering if it is ok to mix xanex with?
Posted 27 Sep 2011 • 2 answers
Viibryd - I am on day 2 of my starter pack 1 20mg tab 1xd. So far I have less energy, as well as, I?
Posted 10 Mar 2013 • 3 answers
Posted 5 Apr 2013 • 1 answer
I been on Wellbutrin 300XL for years & my Dr gave me a starter pack of Viibryd. Today I was to take?
Posted 24 Jun 2014 • 2 answers
Posted 13 Jun 2017 • 1 answer